Facebook Pixel
EmpowHER Guest

In menopausal women on HRT, what causes extreme hormone fluctuation throughout the day?

By Anonymous August 26, 2013 - 6:52am
Rate This

Going from 1 dose of patch to next-then Prempro. I had a NovaSure ablation approx 3 years ago.
Now I am back to previous state, with hot flashes, tenderness, lasting 26 days or more. Why

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Side effects from HRT are uncommon.  Some of the side effects can include headaches or migraines, breast tenderness and nausea.  These are common within the first few weeks.  If after a while of using the patch, these symptoms do continue.  It might be important to let your doctor know.  It might not have the right dose for you or maybe the patch is not the right treatment for you.  

Here are some resources on Menopause




August 26, 2013 - 7:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!